# SDR SWAA2023062060782

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FOOD TABLE LATCH WITH MISSING LOCK AT EMERGENCY EXIT AREA TO PREVENT MOVEMENT DURING THE EVACUATION RH SIDE 2023-361156<[01] REPLACED PAX CABIN SEATS FOOD TABLE LATCH AT EMERGENCY EXIT AREA RH SIDE IAW CMM B/E AEROSPACE 25-21-42 REV. 5. FIG. 8 ITEM -10C;[02] TASK CARD COMPLETE.
